EXACTECH, INC. UHMWPE POST AUG GLENOID MEDIUM, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-02-33 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Impingement (4834)
| Date of Event |
05/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-01-11 - equinoxe, humeral stem primary, press fit 11mm 2585154.310-01-50 - equinoxe, humeral head short, 50mm (beta) 1631444.314-02-33 - uhmwpe post aug glenoid medium, right 2149790.
Event or Problem Description
Study: (b)(6) subject: (b)(4).Implant date: (b)(6) 2013; ex-plant date: (b)(6) 2023; date of event onset: 01-30-2023.Approximately 9 year(s), 10 month(s) and 17 day(s) post-operative of a right tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening with mechanical catching.The patient underwent a standard total revision with the reported removal of the replicator plate.The clinical report indicates that this event is possibly related to the device(s) and/or to the procedure.This event was reported through clinical trial study data collection activities and no other information is available at this time.Concomitant device(s): 300-01-11 - equinoxe, humeral stem primary, press fit 11mm 2585154.310-01-50 - equinoxe, humeral head short, 50mm (beta) 1631444.314-02-33 - uhmwpe post aug glenoid medium, right 2149790.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: b3, d1/d2a/d2b, d4, h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of loosening.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.